Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 2.

Launois, Stephane (2014) Graded quantum cluster algebras and an application to quantum Grassmannians. Proceedings of the London Mathematical Society, 109 (3). pp. 697-732. ISSN 0024-6115. (The full text of this publication is not available from this repository)

Grabowski, Jan and Launois, Stephane (2011) Quantum Cluster Algebra Structures on Quantum Grassmannians and their Quantum Schubert Cells: The Finite-type Cases. International Mathematics Research Notices (10). pp. 2230-2262. ISSN 1073-7928. (The full text of this publication is not available from this repository)

This list was generated on Mon Nov 24 08:26:28 2014 GMT.